On the planarity of line Mycielskian graph of a graph
DOI:
https://doi.org/10.23755/rm.v38i0.506Keywords:
Planar graph, outerplanar, maximal planar, maximal outerplanar, minimal nonouter planar, 1-planar.Abstract
The line Mycielskian graph of a graph G, denoted by Lμ(G) is defined as the graph obtained from L(G) by adding q+1 new vertices E' = ei' : 1 ≤ i ≤ q and e, then for 1 ≤ i ≤ q , joining ei' to the neighbours of ei and to e. The vertex e is called the root of Lμ(G). This research paper deals with the characterization of planarity of line Mycielskian Graph Lμ(G) of a graph. Further, we also obtain the characterization on outerplanar, maximal planar, maximal outerplanar, minimally nonouterplanar and 1-planar of Lμ(G).
Keywords : Planar graph, Outerplanar, Maximal planar, Maximal outerplanar, Minimally nonouterplanar and 1-planar.
2010 AMS subject classifications : 05C07, 05C10, 05C38, 05C60, 05C76.
References
J. Czap and D. Hudak, 1-planarity of complete multiparatite graphs, Discrete Applied Mathematics, 160, (2012), 505-512.
M. B. Dillencourt, An upper bound on the shortness exponent of l-tough, maximal planar graphs, Discrete Mathematics, 90, (1991), 93-97.
F. Harary, Graph Theory, Addison-Wesley, Mass, Reading, (1969).
K. Kuratowski, Sur le probleme des courbes gauches en toplogie, Fund.Math,15, (1930), 271-283.
K. G. Mirajkar and Veena Mathad, THE LINE MYCIELSKIAN GRAPH OF A GRAPH, International Journal of Research and Analytical Reviews(IJRAR), 6(1), (2019), 277-280.
K. G. Mirajkar, Veena Mathad and Pooja B, Miscellaneous Properties of Line Mycielskian Graph of a Graph, International Jopurnal of Applied Engineering Research, 14(29), (2019), 4552-4556.
G. Ringel, Ein Sechsfarbenproblem auf der Kugel, Abhandlungen aus dem Mathematischen Seminar der Universit¨at Hamburg, 29, (1965), 107–117.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.